# SDR 2004UALA00392

- Difficulty date: April 24, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 5,433 hours, 2,200 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bpsu
- Condition: Failed
- Location: Nlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, COMPLETE LOSS OF NOSE WHEEL STEERING AND BRAKING.  ALSO EXPERIENCED UNCOMMANDED LEFT TURN. BRAKE SYSTEM CONTROL UNIT (BSCU)  FAILED. BRAKE SYSTEM CONTROL UNIT (BSCU) REPLACED, NOSE WHEEL ANTISKID STEERING SWITCH REPLACED. OPERATIONS CHECK NORMAL.
